# SDR ABXA9701627

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769545
- Condition: Cracked
- Location: Ws 778.75
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E RIB AT STA XFS 778.75 IS CRACKED AT THE AFT UPPER END.  FABRICATED REPAIR ANGLE AND INSTALLED IAW SRM 57-2-0, 51-1-21 AND 51-1-20D.
